Peter Beelen

  1. 2018
  2. Accepted/In press

    Explicit MDS Codes with Complementary Duals. / Beelen, Duals Peter; Jin, Lingfei.

    In: Ieee Transactions on Information Theory, Vol. PP, No. 99, 2018.

    Publication: Research - peer-reviewJournal article – Annual report year: 2018

  3. Published

    Generalized Hamming weights of affine Cartesian codes. / Beelen, Peter ; Datta, Mrinmoy.

    In: Finite Fields and Their Applications, Vol. 51, 2018, p. 130-145.

    Publication: Research - peer-reviewJournal article – Annual report year: 2018

  4. Published

    Weierstrass semigroups on the Giulietti–Korchmáros curve. / Beelen, Peter ; Montanucci, Maria.

    In: Finite Fields and Their Applications, Vol. 52, 2018, p. 10-29.

    Publication: Research - peer-reviewJournal article – Annual report year: 2018

  5. 2017
  6. Published

    A complete characterization of Galois subfields of the generalized Giulietti–Korchmáros function field. / Anbar, Nurdagül; Bassa, Alp; Beelen, Peter .

    In: Finite Fields and Their Applications, Vol. 48, 2017, p. 318-330.

    Publication: Research - peer-reviewJournal article – Annual report year: 2017

  7. Published

    A modular interpretation of various cubic towers. / Anbar Meidl, Nurdagül; Bassa, Alp; Beelen, Peter .

    In: Journal of Number Theory, Vol. 171, 2017, p. 341-357.

    Publication: Research - peer-reviewJournal article – Annual report year: 2016

  8. Published

    A new tower with good p-rank meeting Zink’s bound. / Anbar Meidl, Nurdagül; Beelen, Peter ; Nguyen, Nhut.

    In: Acta Arithmetica, Vol. 177, No. 4, 2017, p. 347-374.

    Publication: Research - peer-reviewJournal article – Annual report year: 2017

  9. Published

    A Note on a Tower by Bassa, Garcia and Stichtenoth. / Anbar Meidl, Nurdagül; Beelen, Peter .

    In: Functiones et Approximatio Commentarii Mathematici, Vol. 57, No. 1, 2017, p. 47-60.

    Publication: Research - peer-reviewJournal article – Annual report year: 2017

  10. Published

    Counting generalized Reed-Solomon codes. / Beelen, Peter ; Glynn, David; Høholdt, Tom; Kaipa, Krishna.

    In: Advances in Mathematics of Communication, Vol. 11, No. 4, 2017, p. 777--790.

    Publication: Research - peer-reviewJournal article – Annual report year: 2017

  11. Published
  12. Published

    The Exact Limit of Some Cubic Towers. / Anbar Meidl, Nurdagül; Beelen, Peter ; Nguyen, Nhut.

    Proceedings of the International Conference on Arithmetic, Geometry, Cryptography and Coding theory (2015). American Mathematical Society, 2017. (Contemporary Mathematics, Vol. 686).

    Publication: Research - peer-reviewArticle in proceedings – Annual report year: 2016

Previous 1 2 3 4 5 6 Next
Download list:
Download as PDF
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
PDF
Download as HTML
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
HTML
Download as Word
Select render style:
APAAuthorCBE/CSEHarvardMLAStandardVancouverShortLong
Word